1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

botox against neuropathy

Discussion in 'Ask A Question' started by Freema, May 27, 2020.

  1. Freema

    Freema Type 2 · Expert

    Messages:
    7,171
    Likes Received:
    16,935
    Trophy Points:
    178
    just had the thought that botox might be a help in servere neuropathy...

    but might also be dagerous, just wondered if anyone in here has tried botox in this connection ?

    I don have neuropathy, but my mother has , and she is on maximum dose of morphine which doesn help much unfortunately
     
  2. type two paul

    type two paul Type 2 · Well-Known Member

    Messages:
    121
    Likes Received:
    27
    Trophy Points:
    48
    I don't think it would work personally. I got it bad in my feet and even if I put 3 layers of socks on it really makes no difference. The signals into the CNS and brain are all messed up from those damaged nerve endings. That's why a lot of pain medication aims to block those messed up signals. Just my thoughts. If you find it does then please let us know.
     
    • Like Like x 1
  3. Freema

    Freema Type 2 · Expert

    Messages:
    7,171
    Likes Received:
    16,935
    Trophy Points:
    178

    well yes if I find anything that can help neuropathy I will post it here, just thought that botox at least would numb the nerves hit by the poison... if one was in a wheelchair like forever, then it might be a final way to lower the burden of pain... but well I don't know anything specific on how the chemistry and electric nerve signals have gone out of whack
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook